# SDR FDEA200910263668

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT TRANSISTION PANEL SUPPORT WEB IS CORRODED BETWEEN STA 1480 TO STA.   1500 AT S-26L OUT OF LIMITS.  REMOVED SUPPORT ANGLE AND WEB IAW SRM 51-40-02.  FABRICATED SUPPORT ANGLE AND WEB ON MAE TRAV NR T9/808232, T9/808163.  INSTALLED SUPPORT ANGLE AND WEB STA 1480- 1500, S26L. IAW SRM 51-40-05.  CATEGORY "A". MAJOR REPAIR.
